Fuzzy α−semigroups of operators

Volume 2, Issue 2, Article 2 - 2017

Authors: A. El Allaoui ; S. Melliani; L. S. Chadli

Copyright © 2017 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

In this paper, we generalize the definition of a fuzzy strongly continuous semigroup and its generator. We define a conformable fractional fuzzy semigroups of operators and its generator. We establish some of their properties and some results about this concept.

How To Cite This Article

@article{Allaoui_2017, doi = {10.31559/glm2016.2.2.2}, url = {https://doi.org/10.31559%2Fglm2016.2.2.2}, year = 2017, month = {apr}, publisher = {Refaad for Studies and Research}, volume = {2}, number = {2}, author = {A. El Allaoui and S. Melliani and L. S. Chadli}, title = {Fuzzy $\upalpha$-semigroups of operators}, journal = {General Letters in Mathematics} }
Allaoui, A. E., Melliani, S., & Chadli, L. S. . (2017). Fuzzy α−semigroups of operators. General Letters in Mathematics, 2(2). doi:10.31559/glm2016.2.2.2
[1]A. E. Allaoui, S. Melliani, and L. S. Chadli, “Fuzzy α−semigroups of operators,” General Letters in Mathematics, vol. 2, no. 2, Apr. 2017.
Allaoui, A. El, S. Melliani, and L. S. Chadli. “Fuzzy Α−semigroups of Operators.” General Letters in Mathematics 2, no. 2 (April 1, 2017). doi:10.31559/glm2016.2.2.2.